Open Access Open Access  Restricted Access Subscription Access
Open Access Open Access Open Access  Restricted Access Restricted Access Subscription Access

On Some Categories of Riemannian Manifolds


Affiliations
1 Indian Statistical Institute North East Centre Tezpur, India
     

   Subscribe/Renew Journal


In this article we introduce two categories of Riemannian manifolds. We also study some properties of such categories and compare them with the previously known categories.

Keywords

Riemannian Manifolds, Morphisms, Category.
Subscription Login to verify subscription
User
Notifications
Font Size


  • R. B. Yadav, Srikanth K. V., Conformal riemannian morphisms between riemannian manifolds, https://arxiv.org/abs/1804.06569,(2018).
  • A. Fischer, Riemannian maps between riemannian manifolds, Contemp. Math., 132 (1992), 331-366.
  • Bayram Sahin, Conformal riemannian maps between riemannian manifolds, their harmonicity and decomposition theorems, Acta Applicandae Mathematicae, 109 (2010), 829-847.
  • L. Conlon, Dierentiable Manifolds, Birkhauser, Boston, (2008).
  • John M. Lee, Introduction to Smooth Manifolds, Springer-Verlag, (2003).
  • S. Mac Lane, Categories for the Working Mathematicians, Springer, New York, (1998).

Abstract Views: 73

PDF Views: 0




  • On Some Categories of Riemannian Manifolds

Abstract Views: 73  |  PDF Views: 0

Authors

R. B. Yadav
Indian Statistical Institute North East Centre Tezpur, India

Abstract


In this article we introduce two categories of Riemannian manifolds. We also study some properties of such categories and compare them with the previously known categories.

Keywords


Riemannian Manifolds, Morphisms, Category.

References